# SDR ASAA11510547

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,070 hours, 5,796 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC15166
- Condition: Faulty
- Location: Apu
- Part time: 3,204 hours, 4,607 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF FAULT MESSAGE 49 31016 BEING LOGGED IN CDU APU FAULT HISTORY.  COMPLETED FIM TASK 49 30 TASK 803 PARA F STEPS 1 THRU 4 NO FAULTS FOUND.  PER STEP 4 REPLACED APU FUEL CONTROL REF M/M 49 31 11 OPS AND LEAK CHECKS GOOD.
